# SDR HNAA2015051300160

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,806 hours, 62,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FORWARD EXTERIOR EMERGENCY LIGHT IS DIM.  REMOVED RT FORWARD EXTERIOR EMERGENCY LIGHT LENS.  REMOVED BULB.  RESECURED LENS WITH RETAINING HARDWARE. OPS CHECKED GOOD.
